I want to come off Seroquel what problems has anyone had with while trying to stop taking it?

Ive been on Seroquel for over 3 years and its given me problems from the start. But every time i talk about coming of it, i get talked down too and told its the best there is. It may be the best but the side effects are relentless. Heart palpatations can go on for ages which send me into panic attacks cos im convinced im dying and thats very scary. Hunger pains even though ive not long eaten and i get told "control it". You cant when your body says your hungry and the pains actually hurt and make you feel sick. Its endless! Just been diagnised Diabetic type 2 so i really think its time to change the Seroquel in fact im demanding i do but have heard its hard to come off so has anyone come off Seroquel?

1 Reply

oldestnewest
  • Antipsychotics rarely have discontinuation effects. But it is worth discussing how to swtich to another medicine or stop it slowly with your helathcare professional as stopping it could result in your symptoms coming back.

You may also like...